# SDR YENA20131115228

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 30,319 hours, 10,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK,  CIDS MESSAGE FOR EXTERNAL POWER SUPPLY UNIT EXT LOAD EMERGENCY RT POPPED UP.   SLAVED IN RT OVER WING ESCAPE SLIDE IAW FIM TASK 33-51-00-810-808-A.  NO HELP RE-INSTALLED ORIGINAL SLIDE.  FOUND OVER WING LIGHT ASSEMBLIES AT FAULT. REPLACED LAMP ASSEMBLIES.  OPS CHECK GOOD, REF FIM 33-51-00-810-808-A.
